MathSciNet Relay Station
MathSciNet bibliographic data
MR1651473 (99h:46053) 46E35 (42B25 43A85)
Lu, Guozhen Embedding theorems on Campanato-Morrey spaces for vector fields on Hörmander type. Approx. Theory Appl. (N.S.) 14 (1998), no. 1, 69–80.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement